# SDR ASOA2012120502600

- Difficulty date: November 9, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON FITTING ON CARGO FLOOR AT LT SIDE AFT PRESSURE BULKHEAD.  REMOVED FITTING/SPLICE IAW SRM 51-42-06-00 AND 51-42-21-00.  INSTALLED NEW SPLICE FITTING IAW SRM 51-42-06.  SDR CLOSED.
